Show simple item record

contributor authorJunmin, Li
contributor authorYuting, Li
date accessioned2017-05-09T00:56:59Z
date available2017-05-09T00:56:59Z
date issued2013
identifier issn1555-1415
identifier othercnd_8_4_041005.pdf
identifier urihttp://yetl.yabesh.ir/yetl/handle/yetl/151154
description abstractThis paper addresses the problems of the robust stability and stabilization for fractional order systems based on the uncertain TakagiSugeno fuzzy model. A sufficient and necessary condition of asymptotical stability for fractional order uncertain TS fuzzy model is given, and a parallel distributed compensate fuzzy controller is designed to asymptotically stabilize the model. The results are obtained in terms of linear matrix inequalities. Finally, a numerical example and fractional order Van der Pol system are given to show the effectiveness of our results.
publisherThe American Society of Mechanical Engineers (ASME)
titleRobust Stability and Stabilization of Fractional Order Systems Based on Uncertain Takagi Sugeno Fuzzy Model With the Fractional Order 1≤v < 2
typeJournal Paper
journal volume8
journal issue4
journal titleJournal of Computational and Nonlinear Dynamics
identifier doi10.1115/1.4023739
journal fristpage41005
journal lastpage41005
identifier eissn1555-1423
treeJournal of Computational and Nonlinear Dynamics:;2013:;volume( 008 ):;issue: 004
contenttypeFulltext


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record